# SDR CA960826093

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech C 23
- Engine: Lyc O360A4K
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: M3548
- Condition: Broken Shaft
- Location: Magneto
- Part time: 69 hours
- Component: Slick, 4370
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE MAGNETO DID NOT FUNCTION DURING GROUND RUN. THE MAGNETO WAS REPLACED. INSPECTION OF THE FAULTY MAGNETO REVEALED THE SLOTTED END OF THE ROTOR SHAFT BROKE NEAR THE SHOULDER.
